BibTeX record journals/cma/HajarianA18

download as .bib file

@article{DBLP:journals/cma/HajarianA18,
  author    = {Masoud Hajarian and
               Hassan Abbas},
  title     = {Least squares solutions of quadratic inverse eigenvalue problem with
               partially bisymmetric matrices under prescribed submatrix constraints},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {76},
  number    = {6},
  pages     = {1458--1475},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.camwa.2018.06.038},
  doi       = {10.1016/j.camwa.2018.06.038},
  timestamp = {Thu, 27 Sep 2018 16:50:23 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/HajarianA18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics